# SDR 05FDEA03938

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT STA 1148-1166 STR 25L IS NOT PER SRM DATA.  INSTALLED EXTERNAL REPAIR DOUBLER IAW B727 SRM 53-30-3 FIG 3.
